# SDR YENA2024091001242

- Difficulty date: September 9, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N595JB
- Make and model: Airbus A320-232
- Aircraft serial: 02286
- Aircraft time: 73,691 hours, 26,560 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON FRAME 35 PRESSURE BULKHEAD FWD FACE LH SIDE, FROM LOWER OUTBOARD FASTENER AT LEVEL OF STGR30, CRACK LENGTH IS 0.095 INC H APROX, IN FWD CARGO COMPARTMENT (1 EA); REF AEROMAN N/R 2024-501382, ACCOMPLISHED REPAIR HOLE LOCATED ON FRAME 35 PRESSURE BULKHEAD FWD FACE LH SIDE, FROM LOWER OUTBOARD FASTENER AT LEVEL OF STGR30LH, IN FWD CARGO COMPARTMENT, I.A.W AEROMAN EA#53-9036-24 REV 0  REPAIR DWG R533-70268 ISSUE C, REPAIR DWG R533-70269  RDAF 81452909/003/2024 )A) EC  A24-1138-01.
